Alert archive / South Dakota / Wind Advisories in 2023
Wind Advisory 12, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Oct 30, 2023, 2:37 PM CDT for 4 states. It took effect at Oct 30, 2023, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2023, 2:37 PM CDT (19:37 UTC)
- In effect from
- Oct 30, 2023, 7:00 PM CDT
- Expired
- Oct 31, 2023, 10:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Sioux Falls, SD
All 45 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 16 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674 WWUS73 KFSD 301937 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 237 PM CDT Mon Oct 30 2023 SDZ038>040-050-052>055-057>061-063>065-068-310400- /O.NEW.KFSD.WI.Y.0012.231031T0000Z-231031T0900Z/ Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake- Brule-Aurora-Davison-Hanson-McCook-Charles Mix-Douglas-Hutchinson- Bon Homme- Including the cities of Huron, De Smet, Arlington, Lake Preston, Brookings, Gregory, Burke, Wessington Springs, Alpena, Woonsocket, Howard, Madison, Orland, Chamberlain, Kimball, Plankinton, White Lake, Stickney, Mitchell, Alexandria, Emery, Salem, Canistota, Bridgewater, Montrose, Wagner, Platte, Lake Andes, Marty, Armour, Corsica, Delmont, Parkston, Freeman, Menno, Tripp, Clayton, Tyndall, Scotland, Springfield, Avon, and Tabor 237 PM CDT Mon Oct 30 2023 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, south central and southeast South Dakota. * WHEN...From 7 PM this evening to 4 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ001-MNZ071-072-080-089-097-098-SDZ056-062-066-067-069-070- 310400- /O.NEW.KFSD.WI.Y.0012.231031T0300Z-231031T1500Z/ Lyon-Lincoln-Murray-Nobles-Pipestone-Rock-Moody-Minnehaha-Turner- Yankton-Clay- Including the cities of Rock Rapids, George, Inwood, Larchwood, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Worthington, Pipestone, Luverne, Flandreau, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, and Vermillion 237 PM CDT Mon Oct 30 2023 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest Iowa, southwest Minnesota and east central and southeast South Dakota. * WHEN...From 10 PM this evening to 10 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ002-003-012>014-020>022-031-032-MNZ081-090-NEZ013-014-SDZ071- 310400- /O.NEW.KFSD.WI.Y.0012.231031T0600Z-231031T1500Z/ Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Cottonwood-Jackson-Dixon-Dakota-Union- Including the cities of Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Windom, Mountain Lake, Jackson, Lakefield, Wakefield, Ponca, Allen, South Sioux City, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 237 PM CDT Mon Oct 30 2023 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. * WHEN...From 1 AM to 10 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
097 WWUS73 KFSD 310126 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 826 PM CDT Mon Oct 30 2023 IAZ001-MNZ071-072-080-089-097-098-SDZ056-062-066-067-069-070- 311000- /O.EXT.KFSD.WI.Y.0012.231031T0126Z-231031T1500Z/ Lyon-Lincoln-Murray-Nobles-Pipestone-Rock-Moody-Minnehaha-Turner- Yankton-Clay- Including the cities of Rock Rapids, George, Inwood, Larchwood, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Worthington, Pipestone, Luverne, Flandreau, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, and Vermillion 826 PM CDT Mon Oct 30 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of northwest Iowa, southwest Minnesota and east central and southeast South Dakota. * WHEN...Until 10 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ002-003-012>014-020>022-031-032-MNZ081-090-NEZ013-014-SDZ071- 311000- /O.EXT.KFSD.WI.Y.0012.231031T0300Z-231031T1500Z/ Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Cottonwood-Jackson-Dixon-Dakota-Union- Including the cities of Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Windom, Mountain Lake, Jackson, Lakefield, Wakefield, Ponca, Allen, South Sioux City, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 826 PM CDT Mon Oct 30 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. * WHEN...Until 10 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SDZ038>040-050-052>055-057>061-063>065-068-310900- /O.CON.KFSD.WI.Y.0012.000000T0000Z-231031T0900Z/ Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake- Brule-Aurora-Davison-Hanson-McCook-Charles Mix-Douglas-Hutchinson- Bon Homme- Including the cities of Huron, De Smet, Arlington, Lake Preston, Brookings, Gregory, Burke, Wessington Springs, Alpena, Woonsocket, Howard, Madison, Orland, Chamberlain, Kimball, Plankinton, White Lake, Stickney, Mitchell, Alexandria, Emery, Salem, Canistota, Bridgewater, Montrose, Wagner, Platte, Lake Andes, Marty, Armour, Corsica, Delmont, Parkston, Freeman, Menno, Tripp, Clayton, Tyndall, Scotland, Springfield, Avon, and Tabor 826 PM CDT Mon Oct 30 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 55 mph. * WHERE...Portions of central, east central, south central and southeast South Dakota. * WHEN...Until 4 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
517 WWUS73 KFSD 310853 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 353 AM CDT Tue Oct 31 2023 SDZ038>040-050-052>055-057>061-063>065-068-311000- /O.EXP.KFSD.WI.Y.0012.000000T0000Z-231031T0900Z/ Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake- Brule-Aurora-Davison-Hanson-McCook-Charles Mix-Douglas-Hutchinson- Bon Homme- Including the cities of Huron, De Smet, Arlington, Lake Preston, Brookings, Gregory, Burke, Wessington Springs, Alpena, Woonsocket, Howard, Madison, Orland, Chamberlain, Kimball, Plankinton, White Lake, Stickney, Mitchell, Alexandria, Emery, Salem, Canistota, Bridgewater, Montrose, Wagner, Platte, Lake Andes, Marty, Armour, Corsica, Delmont, Parkston, Freeman, Menno, Tripp, Clayton, Tyndall, Scotland, Springfield, Avon, and Tabor 353 AM CDT Tue Oct 31 2023 ...WIND ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... Winds have diminished below criteria. Therefore, the Wind Advisory has been allowed to expire. While winds will remain gusty for a few more hours, they will continue to diminish through the afternoon until becoming nearly calm. $$ IAZ001-MNZ071-072-080-089-097-098-SDZ056-062-066-067-069-070- 311500- /O.CON.KFSD.WI.Y.0012.000000T0000Z-231031T1500Z/ Lyon-Lincoln-Murray-Nobles-Pipestone-Rock-Moody-Minnehaha-Turner- Yankton-Clay- Including the cities of Rock Rapids, George, Inwood, Larchwood, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Worthington, Pipestone, Luverne, Flandreau, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, and Vermillion 353 AM CDT Tue Oct 31 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Portions of northwest Iowa, southwest Minnesota and east central and southeast South Dakota. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ002-003-012>014-020>022-031-032-MNZ081-090-NEZ013-014-SDZ071- 311500- /O.CON.KFSD.WI.Y.0012.000000T0000Z-231031T1500Z/ Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Cottonwood-Jackson-Dixon-Dakota-Union- Including the cities of Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Windom, Mountain Lake, Jackson, Lakefield, Wakefield, Ponca, Allen, South Sioux City, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 353 AM CDT Tue Oct 31 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
761 WWUS73 KFSD 311458 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 958 AM CDT Tue Oct 31 2023 IAZ001-MNZ071-072-080-089-097-098-SDZ056-062-066-067-069-070- 311600- /O.EXP.KFSD.WI.Y.0012.000000T0000Z-231031T1500Z/ Lyon-Lincoln-Murray-Nobles-Pipestone-Rock-Moody-Minnehaha-Turner- Yankton-Clay- Including the cities of Rock Rapids, George, Inwood, Larchwood, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Worthington, Pipestone, Luverne, Flandreau, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, and Vermillion 958 AM CDT Tue Oct 31 2023 ...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... The strongest wind gusts have weakened, but northwest winds will still gust into the 20s late this morning. Winds will continue to weaken through the day. $$ IAZ002-003-012>014-020>022-031-032-MNZ081-090-NEZ013-014-SDZ071- 311600- /O.EXP.KFSD.WI.Y.0012.000000T0000Z-231031T1500Z/ Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Cottonwood-Jackson-Dixon-Dakota-Union- Including the cities of Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Windom, Mountain Lake, Jackson, Lakefield, Wakefield, Ponca, Allen, South Sioux City, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 958 AM CDT Tue Oct 31 2023 ...WIND ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... The strongest wind gusts have weakened, but northwest winds will still gust into the 20s and 30s late this morning. Winds will continue to weaken through the day. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Oct 30, 12:23 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 30, 12:23 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Sioux Falls SD 1223 PM CDT Mon Oct 30 2023 .DISCUSSION... Issued at 305 AM CDT Mon Oct 30 2023 KEY MESSAGES: - Wind chills Monday morning will be in the lower tens. Even colder for Tuesday morning, in the low single digits. Be sure to dress appropriately for cold weather Tuesday morning. - Monday night into Tuesday morning there will be a low chance for light snow in southwestern MN. Accumulations will be a dusting to half an inch. - Tuesday morning winds will be strong with gusts 40-45 mph possible. Winds decrease after noon. - Mostly dry with periods of breezy winds for the rest of the week. Slightly mixier winds and lingering cloud cover, especially over southwestern MN and northwestern IA, has limited cooling overnight. Lows by sunrise this morning will be a touch warmer therefore, in the upper teens and 20s. Still cold, and with the wind chill the apparent temperatures are in the single digits to low teens where cloud cover is thickest. Satellite water vapor imagery shows clearly the latest wave set up over central Canada as it is pivoting south-southeast. A few embedded short waves will swing around the larger upper wave through today and tomorrow. The first little wave will turn winds westerly and increase them to 15-20 mph with gusts 25-30 mph. A second, stronger embedded short wave moves through Monday evening/overnight, turning winds northwest. Sustained winds will increase to 20-25 mph with gusts of 40-45 mph possible for a brief period as the strongest push of CAA moves through between roughly 10 pm and 4 am. BUFKIT soundings indicate winds are well aligned, allowing the stronger winds between 900-850 mb to mix down. Felt the NBM was a bit low on gusts this time around, and so bolstered gusts in that time frame with the NBM 90th after collaboration with neighbors. Winds will be borderline advisory criteria, but since they will be at their worst in the very early morning, have decided against an advisory at this time. Winds begin to calm after noon. This same vorticity wave could trigger some light snow showers over southwestern MN overnight. Ensemble guidance continues to have a large spread on probability of QPF greater than/equal to 0.01 inch. The CAN remains the most enthusiastic with 90-100% probability, the EC a moderate 40-80%, and the GFS a conservative 10-40%. As mentioned in the previous discussion, the fast moving nature of this wave, and some low level dryness, leads to light totals of a dusting to a half an inch. Highs for Monday will be in the upper 30s to 40s, 10-15 degrees cooler than average. Monday night lows will again be in the teens to low 20s, also 10-15 degrees cooler than average. Wind chills will make things feel much colder. By sunrise Tuesday, we're looking at apparent temperatures in the low single digits, a few areas at elevation could be zero or slightly lower. ESATs tables indicate temperatures for Tuesday morning to be in the 0.5% to minimum for climatology. So, if you are going to be outside in the early morning, be sure you are properly dressed for cold weather. For Tuesday a ridge begins to build in with high pressure at the surface. But thanks to that strong CAA push highs will barely break freezing. Widespread low 30s for highs, and teens and 20s again for lows Tuesday night. Wednesday, the surface high pressure moves southeast and winds turn southerly and warm us up a little bit before the next midlevel embedded wave turns winds back to the northwest again. Highs will be in the 40s, lows in the teens and 20s. Thursday is basically a copy of Wednesday, but slightly warmer with highs in the upper 40s and lows in the upper 20s. Friday into Saturday a broad trough brings our next chance for precipitation, though timing and track are uncertain at this point. Highs will be closer to average for this time of year, in the upper 40s and low 50s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1222 PM CDT Mon Oct 30 2023 Quiet, yet breezy conditions continue to prevail across the region ahead of an advancing upper level low. Heading into the afternoon and evening, expect wind direction to become more west/northwesterly in the wake of a sfc cold front, with gusts between 30 to 35 kts possible through the overnight period. Light snow will also be possible during this time, primarily across SW Minnesota, with amounts forecast to remain between a trace and half an inch. While most the regions cigs should stay at VFR levels, could see some spotty MVFR levels occur during periods of blowing snow. Otherwise, look for breezy winds to gradually diminish west of I-29 by the end of the period, with gusts between 20 to 30 kts still possible in areas east. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && DISCUSSION...AJP AVIATION...SST
Hazardous weather outlook, Oct 30, 4:17 AM CDT, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 417 AM CDT Mon Oct 30 2023 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-310930- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook- Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton- Union- 417 AM CDT Mon Oct 30 2023 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Wind chills Monday morning fall into the single digits and low teens. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Breezy northwest winds expected Monday night through Tuesday with gusts up to 45 mph. Wind chills fall into the single digits Monday night into Tuesday morning. Areas at elevation may even see wind chills of zero or less. Light snow is possible across southwestern MN Monday night. Accumulations of less than an inch expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in South Dakota, 2023Wind Advisories in Iowa, 2023Wind Advisories in Minnesota, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.